# SDR FDEA201402090291

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 47,994 hours, 11,442 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 20035012007
- Part serial: F0261
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE RECEIVED AIR SYS 2 OFF ALERT WITH RED MANIFOLD PEAK TEMP NOTICED 185.  RED MANIFOLD DISPLAY WENT AWAY AFTER A FEW SECONDS.  R & R THE MANIFOLD FAILURE CONTROLLER IAW AMM 36-23-01-4.  ADJUSTMENT TEST OF NEW MANIFOLD FAILURE CONTROLLER TESTED GOOD IAW AMM 36-23-01-5.
